# SDR CA991230031

- Difficulty date: December 9, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-232
- Aircraft time: 22,074 hours
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Limit Switch
- Part number: DV84567015
- Condition: Failed
- Location: Rudder
- Component: Rudder Limiter
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ECAM WARNING RUDDER TRAVEL LIMIT NR 1 & 2 ILLUMINATED ON CLIMB. AIRCRAFT LANDED, RUDDER TRAVEL LIMITER REPLACED.
